| || |
looking for information: I have severe chrones disease and have been on remicade and imuran for a year now. I recently have been having severe facial rash similiar to lupus across cheeks and around eyes. Feels like bad sunburn but very itchy. My doctor does not want to stop medicine and is treating me on and off with prednisone. I also take aldactone lisinopril and HCTZ for hypertension. Started the HCTZ last April. I'm not really sure which med is causing the rash. I get my remicade treatments every 8 weeks 10mg/kg dose. The rash has broken out twice since last tx yet I have yet to have reaction during infusion. I don't want to keep going on and off prednisone. I was on it for 7 months this past year and don't like the side effects. My next treatment is soon and am very nervous about reactions after. Has anyone had similiar reaction and if so how was it treated? I take 150mg Imuran qd. Also my local news just had warning reguarding 30% increase in lymphoma with patients using remicade any info on that? I'm otherwise a very healthy 41yo RN. I would appreciate any information you may have. Thank you.